# SDR 9618512715

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Te Aft Flap
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE AIRCRAFT STARTED VIBRATING.  AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  ADJUSTED RIGHT INBOARD AFT FLAP, OPERATIONAL CHECK GOOD.
